Top answers from doctors based on your search:
Disclaimer

Feeling nauseas and getting chills is this normal

A 31-year-old female asked:
Dr. Ruth Seaman
25 years experience Psychiatry
Maybe, maybe not: Could be so many different things. Chills can be worrisome enough to see your doctor, particularly if you continue to have any other problematic symp ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 56-year-old male asked:
Dr. Joy Jackson
18 years experience Family Medicine
These : These symptoms are very non-specific. You may be dealing with an infectious process which is causing fever, chills, fatigue, and nausea. If you are st ... Read More
2
2 thanks
A 48-year-old member asked:
Dr. Boris Ripa
35 years experience Pediatrics
Viral infection.: Stay in bed few days, drink plenty of fluids, take tylenol (acetaminophen) for fever...
A female asked:
Dr. Ira Friedlander
41 years experience Cardiac Electrophysiology
Of course it is: hard to say for sure given the limited history you provided but your symptoms are most likely due to a viral infection. If they persist, you should ma ... Read More
A 31-year-old male asked:
Dr. Hernani Cualing
29 years experience Pathology
Still with residual: Some types of malaria and if with inadvertent Near adequate treatment can show persistent disease over long periods. Typhoid usually responds to thera ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Andrew Seibert
34 years experience Gastroenterology
See your doctor.: If your symptoms have been going on that long, you need to be seen by your physician for a complete history and physical and potentially diagnostic te ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Food poisoning: Certain types of food poisoning can produce symptoms rather quickly, but the symptoms are usually nausea and vomiting followed later by diarrhea.I bel ... Read More
A 31-year-old female asked:
Dr. Krishna Kumar
54 years experience Psychiatry
Acute StressReaction: I understand your discomfort. These symptoms are likely due to Stress. Stress can cause anxiety, feeling overwhelmed and affect sleep and daily functi ... Read More
A 59-year-old male asked:
Dr. James Okamoto
28 years experience Family Medicine
Yes: Inhaling hash oil with a vaporizer can give you a large amount of THC in only 1 or two inhalations which has been known to cause dizziness and anxiety ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Fiber and Water: You should try to increase your intake of fiber and water. You may take a fiber laxative like Metamucil and drink enough water daily so that your urin ... Read More
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month